Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On nonseparable reflexive Banach spaces

Author: Joram Lindenstrauss
Journal: Bull. Amer. Math. Soc. 72 (1966), 967-970
MathSciNet review: 0205040
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. H. Corson and J. Lindenstrauss, On weakly compact subsets of Banach spaces, Proc. Amer. Math. Soc. 17 (1966), 407-412. MR 199669
  • 2. V. Klee, Extremal structure of convex sets, II, Math. Z. 69 (1958), 90-104. MR 92113
  • 3. J. Lindenstrauss, On reflexive spaces having the metric approximation property, Israel J. Math. 3 (1965), 199-204. MR 205039

Additional Information


American Mathematical Society